Jump to content

mirrormirror: mirtazapine help


mirrormirror

Recommended Posts

i have started taking a really low dose of mirtazapine a few days ago but almost immediately started feeling a lot of terrible side effects: depersonalization, irritability/anger which turned into violence/self harm, really depresed, suicidal, insomnia, etc

has anyone else had a similar experience?

Link to comment
  • Moderator Emeritus

Hi mirrormirror , welcome to the site.

 

This is very very bad - it's a severe adverse reaction. Your central nervous system is not able

to metabolize this drug , and the symptoms you're having are signs of toxicity.

 

Please stop taking it immediately. The symptoms should settle over the next week or two.

 

Best wishes , Fresh

1987-1997 pertofran , prothiaden , Prozac 1997-2002 Zoloft 2002-2004 effexor 2004-2010 Lexapro 40mg

2010-2012Cymbalta 120mg

Sept. 2012 -decreased 90mg in 6months. Care taken over by Dr Lucire in March 2013 , decreased last 30mg at 2mg per week over 3 months. July 21 , 2013- last dose of Cymbalta

Protracted withdrawal syndrome kicked in badly Jan.2014 Unrelenting akathisia until May 2014. Voluntary hosp. admission. Cocktail of Seroquel, Ativan and mirtazapine and I was well enough to go home after 14 days. Stopped all hosp. meds in next few months.

July 2014 felt v.depressed - couldn't stop crying. Started pristiq 50mg. Felt improvement within days and continued to improve, so stayed on 50mg for 8 months.

Began taper 28 Feb. 2015. Pristiq 50mg down to 45mg. Had one month of w/d symptoms. Started CES therapy in March. No w/d symptoms down to 30mg.

October 2015 , taking 25mg Pristiq. Capsules compounded with slow-release additive.

March 2016 , 21mg

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy